Mathematical models and algorithms for optimal packing of balls and cubes into spherical and cubic containers / Stetsiuk, P. I., Berezovskyi, O. A., Lykhovyd, O. P., Stetsiuk, M. H. (2022)
Ukrainian

English  International Scientific Technical Journal «Problems of Control and Informatics»   /     Issue (2022, 3)

Stetsiuk P. I., Berezovskyi O. A., Lykhovyd O. P., Stetsiuk M. H.
Mathematical models and algorithms for optimal packing of balls and cubes into spherical and cubic containers


Download publication will be available after 07/01/2024 р., in 126 days

Cite:
Stetsiuk, P. I., Berezovskyi, O. A., Lykhovyd, O. P., Stetsiuk, M. H. (2022). Mathematical models and algorithms for optimal packing of balls and cubes into spherical and cubic containers. International Scientific Technical Journal «Problems of Control and Informatics», 3, 87-100. http://jnas.nbuv.gov.ua/article/UJRN-0001367044 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209